# SDR UALA2013061304073

- Difficulty date: June 13, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,068 hours, 23,292 cycles
- Engine: Pwa PW2040
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 357
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT FCC FAILURE, FLT DIVERTED.  WHILE AT FL380, RECEIVED A NO LAND 3 INDICATION AND THE F/O LOST HIS FLIGHT DIRECTOR BARS.  SHORTLY THEREAFTER STARTED TO RECEIVE AN UNUSUAL ODOR CROSS BETWEEN ELECTRICAL AND ODOR OF SHOE POLISH. CREW STARTED TO RUN CHECK LIST AND ODOR DISSIPATED, WHILE RUNNING LIST F/A'S ADVISED ODOR IN CABIN.  REPLACED RT FCC IAW AMM. TESTED IAW AMM 22 00 02 TEST 1 AND TEST 30. ALL TEST PASSED.
